# SDR SWAA2022020434154

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 867 LBL 10; BULKHEAD SUPPORT ATTACH CLIP CRACKED. / REMOVED AND INSTALLED AFT CARGO WASTE TANK ENCLOSURE SUPPORT BRACKET P/N: 149A109-114; A-TAG A42459; AT STA 867; LBL 10 IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DWG 149A8102.
